# SDR SWIA200515488

- Difficulty date: August 9, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 8,110 hours, 6,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 280, RT FLOORBEAM INBOARD AND OUTBOARD ATTACH ANGLES CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  FS 280 INBD & OB ATTACH ANGLES REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-42-13, 51-21-11, 51-25-16, 51-23-00.
